# SDR P5CA2011070300060

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 42,414 hours, 6,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FORWARD CHANNEL OF TENSION TIE AT BODY STATION 720 WAS FOUND TO BE CRACKED AT ONE HOLE.  ACCOMPLISHED CATEGORY B REPAIR IAW 747-400 SRM 53-20-30 REPAIR 1.  REPEAT DETAILED VISUAL INSPECTION REQUIRED EVERY 300 FLIGHT CYCLES ACCORDING TO TABLE 203.  TRACKED BY MCI 416-022.
